# SDR SIMA0231

- Difficulty date: January 23, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5421 - CREW REPORTED FLOOR PROXIMITY LIGHTS IN THE FORWARD SECTION ARE INOPERATIVE.  PUT ON MEL AT THIS TIME.  MAINTENANCE FOUND CANNON PLUG FOR THE POWER SUPPLY UNIT DIRTY.  CANNON PLUG WAS CLEANED, OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
